# SDR W8PA971165

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP HAS A SMALL DISBOND ON LOWER SKIN IN CENTER OF FLAP.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND INSTALLED PER SRM 51-70-10.  (M)
